# SDR GTIA2023072437353

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 9,906 hours, 4,061 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT DIRTY SOCK SMELL FWD AND AFT CABIN ON DESCENT @ 10,000FT-PERFORMED TSM 05-50-00-810-831-A AND OPERATED PACKS WITH APU AND ENGINES, REF AMM 12-33-21-618-001-A02 AND AMM 71-00-00-720-811-A. NO ODOR PRESENT. UNABLE TO DUPLICATE. A/C OK FOR SERVICE
